Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Zero entropy factors of topological flows


Authors: F. Blanchard and Y. Lacroix
Journal: Proc. Amer. Math. Soc. 119 (1993), 985-992
MSC: Primary 54H20; Secondary 28D20
MathSciNet review: 1155593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The maximal zero entropy factor of a topological flow is defined using entropy pairs and explicitly given for some simple cartesian products. As a consequence, it is proved that only the trivial flow is disjoint from all flows whose maximal zero entropy factor is trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 28D20

Retrieve articles in all journals with MSC: 54H20, 28D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1155593-2
Keywords: Topological entropy, maximal zero entropy factor, disjointness
Article copyright: © Copyright 1993 American Mathematical Society